# SDR AALA20131217014

- Difficulty date: December 17, 2013
- Submitted: December 18, 2013
- Operation: Air carrier
- Aircraft: N717AN
- Make and model: Boeing 777323ER
- Aircraft serial: 31543
- Aircraft time: 3,417 hours, 421 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Condition: Missing
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHT ON BULKHEAD, FWD OF SEAT 16H MISSING LENS.  REPLACED LENS FOR EMERGENCY LIGHT ON BULKHEAD, FWD OF SEAT 16H.  OPERATIONS CHECKED NORMAL.
